# SDR DALA1053133258

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 2,292 hours, 1,007 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE, THE EMERGENCY LIGHT INTEROR LOAD TEST OF EPSU FAULTS THE FWD LT.  MX RESEATED THE CONNECTOR PLUG AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
